# SDR K8FF2018123100112

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 40,372 hours, 15,648 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Sheared
- Location: Nr 1 Engine Fan
- Part time: 36,558 hours, 14,873 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

MIAMI AIR INTL LOGPAGE 254162-3: "DURING FLIGHT AT 33000 FT IDG DRIVE AMBER LIGHT FOLLOWED BY HIGH VIBRATION #1 ENGINE. UPON LANDING, VISUAL INSPECTION REVEALED DAMAGED FAN BLADES." THE CREW DECLARED AN EMERGENCY AND DIVERTED TO MKE. VISUAL INSPECTION REVEALED FAN BLADE PLATFORM LIBERATION BETWEEN FAN BLADES 6 AND 7.
